# SDR AALA202509034806

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 69,643 hours, 41,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665609
- Part serial: A6842RP
- Condition: Faulted
- Location: Zone 800
- Part time: 53,485 hours, 28,613 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EPSU BITE CHECK, AFT L EPSU FAILS EXTERNAL AND INTERNAL LIGHT LOAD. MAINTENACNE REPLACED L4 DOOR SLIDE PER T/C 26L00025011.
